Operatorenrechnung auf funktionalanalytischer Grundlage.

Edgar Berz

Mathematische Zeitschrift (1965)

  • Volume: 88, page 1-39
  • ISSN: 0025-5874; 1432-1823

How to cite


Berz, Edgar. "Operatorenrechnung auf funktionalanalytischer Grundlage.." Mathematische Zeitschrift 88 (1965): 1-39. <http://eudml.org/doc/170393>.

author = {Berz, Edgar},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
language = {ger},
pages = {1-39},
title = {Operatorenrechnung auf funktionalanalytischer Grundlage.},
url = {http://eudml.org/doc/170393},
volume = {88},
year = {1965},

AU - Berz, Edgar
TI - Operatorenrechnung auf funktionalanalytischer Grundlage.
JO - Mathematische Zeitschrift
PY - 1965
VL - 88
SP - 1
EP - 39
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/170393
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.